# SDR SWIA2020090952426

- Difficulty date: July 24, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3866319
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR TRACK CORRODED FROM FS 559+85 TO F 559.00+112 AT RBL 27.00.  C-CHECK RO 9/5/2020.  LOCATED AND DRILLED NEW SERVICEABLE CARGO FLOOR TRACKS IAW CRJ 200 SRM.  REMOVED AND INSTALLED NEW SERVICEABLE CARGO FLOOR TRACK AND NEW FITTING IAW CRJ 200 AMM.
